Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 248, NWS Tulsa, OK

July 9, 2015Washington County, Arkansas; Adair County, Cherokee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 9, 2015, 5:06 PM CDT for Washington County, Arkansas; Adair County, Cherokee County, Oklahoma. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2015, 5:06 PM CDT (22:06 UTC)
Expired
Jul 9, 2015, 5:45 PM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Washington County, AR, Adair County, OK, Cherokee County, OK

The radar

The Tulsa radar (KINX), 76 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 5:08 PM CDTTORNADO7 Ne Tahlequah, OKNWS STORM SURVEY CONFIRMED TORNADO TRAVELED NE INTO ADAIR CO. DETAILS TO FOLLOW TOMORROW.
Jul 9, 5:10 PM CDTTSTM WND DMG2 N Eldon, OK8-10 INCH DIAMETER TREES DOWN IN PUNKIN HOLLOW AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
515 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

791 
WUUS54 KTSA 092206
SVRTSA
ARC143-OKC001-021-092245-
/O.NEW.KTSA.SV.W.0248.150709T2206Z-150709T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT THU JUL 9 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...
  EAST CENTRAL CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  CENTRAL ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 545 PM CDT

* AT 506 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELDON...
  MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WESTVILLE...ELDON...PROCTOR...BARON AND CHRISTIE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3585 9494 3600 9494 3606 9454 3591 9452
TIME...MOT...LOC 2206Z 256DEG 36KT 3592 9488 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
013 
WWUS54 KTSA 092218
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT THU JUL 9 2015

ARC143-OKC001-021-092245-
/O.CON.KTSA.SV.W.0248.000000T0000Z-150709T2245Z/
WASHINGTON AR-CHEROKEE OK-ADAIR OK-
518 PM CDT THU JUL 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WEST CENTRAL WASHINGTON...NORTHEASTERN CHEROKEE AND CENTRAL ADAIR
COUNTIES...

AT 518 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF CHRISTIE TO 2 MILES SOUTHEAST OF
PROCTOR...MOVING NORTHEAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
WESTVILLE...PROCTOR...BARON AND CHRISTIE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3590 9482 3601 9487 3606 9454 3593 9452
TIME...MOT...LOC 2218Z 236DEG 38KT 3602 9477 3593 9475 

HAIL...<.75IN
WIND...70MPH
 
$$
003 
WWUS54 KTSA 092237
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT THU JUL 9 2015

OKC021-092246-
/O.CAN.KTSA.SV.W.0248.000000T0000Z-150709T2245Z/
CHEROKEE OK-
537 PM CDT THU JUL 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEROKEE COUNTY
IS CANCELLED...



LAT...LON 3594 9457 3605 9462 3606 9454 3593 9452
TIME...MOT...LOC 2236Z 256DEG 36KT 3606 9456 3597 9454 

$$

ARC143-OKC001-092245-
/O.CON.KTSA.SV.W.0248.000000T0000Z-150709T2245Z/
WASHINGTON AR-ADAIR OK-
537 PM CDT THU JUL 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WEST CENTRAL WASHINGTON AND NORTHEASTERN ADAIR COUNTIES...

AT 536 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF CINCINNATI TO 2 MILES SOUTHEAST
OF WESTVILLE...MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
WESTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3594 9457 3605 9462 3606 9454 3593 9452
TIME...MOT...LOC 2236Z 256DEG 36KT 3606 9456 3597 9454 

HAIL...<.75IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 2:57 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jul 9, 2:57 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
257 PM CDT THU JUL 9 2015

.DISCUSSION...
WEAK SFC LOW ACROSS CENTRAL OK THIS AFTERNOON...WITH ATTENDANT
BOUNDARY EXTENDING EAST ACROSS NE OK AND NW AR. THIS BOUNDARY WILL
CONTINUE TO SLOWLY LIFT NORTH THROUGH THIS AFTERNOON AND
OVERNIGHT...WITH RAIN CHANCES TO DIMINISH FROM SW TO NE DURING
THIS TIME PERIOD. WITH MODELS IN GOOD AGREEMENT ON IMPROVING
CONDITIONS THROUGH TONIGHT...WILL LET FFA ALONE AS IT IS SET TO
EXPIRE AT 00Z. EVENING SHIFT CAN EXTEND A SMALL PORTION IF
NECESSARY. ONCE THE PRECIP SHUTS OFF...UPPER RIDGING WILL BEGIN TO
BUILD IN ACROSS THE SRN PLAINS. TEMPERATURES WILL MODERATE OVER
THE WEEKEND AS THE RAIN FOOTPRINT ERODES. MONDAY STILL LOOKS TO BE
THE HOTTEST DAY OF THIS FORECAST CYCLE...DEWPOINTS IN THE LOWER TO
MID 70S WILL BE IN PLACE ACROSS PARTS OF ERN OK THROUGH THE
WEEKEND AND EARLY PART OF NEXT WEEK. THOSE LOCATIONS WILL LIKELY
SEE HEAT INDEX VALUES IN EXCESS OF 105 DEGREES FOR THE LATTER
HALF OF THE WEEKEND AND INTO NEXT WEEK. THE CENTER OF THE UPPER
RIDGE TOWARDS MID WEEK MAY MOVE A LITTLE BIT TO THE WEST...AND
MAY PLACE THE FAR ERN ZONES ON THE PERIPHERY OF INCREASED NW
FLOW. RAIN CHANCES WOULD INCREASE SOME...HOWEVER WILL KEEP
FORECAST DRY BEYOND TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  90  72  92 /  20  10  10  10
FSM   72  93  74  94 /  20  10  10  10
MLC   72  90  73  91 /  10  10  10  10
BVO   70  89  70  91 /  40  10  10  10
FYV   68  88  69  89 /  70  10  10  10
BYV   68  88  70  89 /  60  10  10  10
MKO   71  89  72  90 /  20  10  10  10
MIO   70  89  71  90 /  80  10  10  10
F10   71  89  71  91 /  10  10  10  10
HHW   71  91  73  91 /  10  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ054>068-070-
     071.

AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ001-002.

&&

SHORT TERM...12
LONG TERM....23
Hazardous weather outlook, Jul 9, 4:45 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT THU JUL 9 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
445 PM CDT THU JUL 9 2015

...LIMITED SEVERE RISK WITH BRIEF TORNADIC POTENTIAL LATE
THIS AFTERNOON AND EARLY EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THROUGH TONIGHT.

TORNADO.
	RISK...LIMITED.
    AREA...PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
	    ...MAINLY LOCATIONS EAST OF HIGHWAY 69 AND NORTH
           OF INTERSTATE 40.
    ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...LOCATIONS NORTH OF INTERSTATE 40.
	ONSET...ONGOING.

FLASH FLOOD.
    RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
RAIN SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THE EVENING. THIS
IS IN RESPONSE TO A NEARLY STATIONARY FRONTAL BOUNDARY ACROSS
PARTS OF THE REGION ALONG WITH AN UPPER LEVEL IMPULSE MOVING
ALONG THE OKLAHOMA KANSAS BORDER. HEAVY RAINFALL WILL CREATE
ADDITIONAL AMOUNTS FROM AROUND A HALF INCH TO NEAR 2 INCHES...WITH
LOCALLY HIGHER AMOUNTS POSSIBLE. THE GREATEST POTENTIAL FOR
ADDITIONAL RAINFALL LOOKS TO BE ALONG AND NORTH OF HIGHWAY
412..AND WILL CARRY AN ONGOING FLASH FLOODING RISK. A FLASH FLOOD
WATCH REMAINS IN EFFECT UNTIL 7 PM THIS EVENING FOR MOST LOCATIONS
ALONG AND NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA AND ALONG THE
ARKANSAS MISSOURI BORDER IN NORTHWEST ARKANSAS.

A LIMITED SEVERE POTENTIAL WILL BE POSSIBLE WITHIN ANY
THUNDERSTORM ACTIVITY WHERE BRIEF SEVERE WIND GUSTS ARE THE
PRIMARY THREAT. GREATER POTENTIAL WILL RESIDE IN THE VICINITY OF
THE SURFACE BOUNDARY ACROSS NORTHEAST OKLAHOMA TO FAR NORTHWEST
ARKANSAS. THE POTENTIAL FOR ONE OR TWO BRIEF TORNADOES EXISTS IN
THIS AREA AS JUST ENOUGH SHEAR WILL BE IN PLACE IN THE VICINITY OF
THE SURFACE FRONT.

SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO LIFT NORTHEAST
AND EXIT THE REGION LATER THIS EVENING AND OVERNIGHT AS THE
FRONTAL BOUNDARY RETREATS NORTHWARD.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
IN THE WAKE OF THE EXITING FRONTAL BOUNDARY...A RIDGE OF HIGH
PRESSURE IS FORECAST TO SET UP OVER THE SOUTHERN PLAINS. THIS WILL
ALLOW FOR SOUTH TO SOUTHWESTERLY FLOW TO RETURN HOT AND HUMID
CONDITIONS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
WEEKEND INTO NEXT WEEK. DANGEROUS HEAT INDEX VALUES AROUND 100
DEGREES TO 110 DEGREES WILL BE POSSIBLE ACROSS PARTS OF THE
REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 9, 3:48 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
348 PM CDT THU JUL 9 2015

OKZ066-067-070-092130-
MUSKOGEE OK-OKMULGEE OK-WAGONER OK-
348 PM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WAGONER...NORTHWESTERN
MUSKOGEE AND NORTHEASTERN OKMULGEE COUNTIES UNTIL 430 PM CDT...

AT 347 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHWEST OF HASKELL...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM
CONTINUES TO SHOW SOME LOW-LEVEL ROTATION.

LOCATIONS IMPACTED INCLUDE...
WAGONER...COWETA...HASKELL...PORTER...TULLAHASSEE...REDBIRD AND
CHOSKA.

LAT...LON 3573 9576 3582 9580 3607 9548 3588 9532
TIME...MOT...LOC 2047Z 236DEG 26KT 3578 9575
Special weather statement, Jul 9, 4:12 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT THU JUL 9 2015

OKZ060-064-067-092200-
CREEK OK-TULSA OK-WAGONER OK-
412 PM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TULSA...WEST CENTRAL
WAGONER AND EAST CENTRAL CREEK COUNTIES UNTIL 500 PM CDT...

AT 411 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GLENPOOL...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM
HAS ALSO SHOWN SIGNS OF LOW LEVEL ROTATION.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN TULSA...BROKEN ARROW...BIXBY...SAPULPA...JENKS...GLENPOOL...
COWETA AND LEONARD.

LAT...LON 3591 9603 3602 9604 3604 9571 3586 9575
TIME...MOT...LOC 2111Z 275DEG 18KT 3596 9597
Special weather statement, Jul 9, 4:12 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT THU JUL 9 2015

OKZ066-067-070-092145-
MUSKOGEE OK-OKMULGEE OK-WAGONER OK-
412 PM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WAGONER...
NORTHWESTERN MUSKOGEE AND EAST CENTRAL OKMULGEE COUNTIES UNTIL 445 PM
CDT...

AT 412 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTH OF BALD HILL...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.  STORM WAS
SHOWING SIGNS OF ROTATION.

LOCATIONS IMPACTED INCLUDE...
HASKELL...TAFT...BOYNTON...REDBIRD...CHOSKA AND JAMESVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3563 9587 3569 9587 3593 9556 3567 9544
TIME...MOT...LOC 2112Z 241DEG 27KT 3568 9582
Special weather statement, Jul 9, 4:15 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
415 PM CDT THU JUL 9 2015

OKZ067-068-070-092200-
MUSKOGEE OK-CHEROKEE OK-WAGONER OK-
415 PM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAGONER...
NORTHEASTERN MUSKOGEE AND WEST CENTRAL CHEROKEE COUNTIES UNTIL 500 PM
CDT...

AT 414 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES NORTHWEST OF MUSKOGEE...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM
HAS ALSO SHOWN SIGNS OF LOW LEVEL ROTATION.

LOCATIONS IMPACTED INCLUDE...
MUSKOGEE...FORT GIBSON...OKAY...TULLAHASSEE AND SEQUOYAH STATE PARK.

LAT...LON 3592 9518 3569 9519 3569 9552 3587 9550
TIME...MOT...LOC 2114Z 260DEG 18KT 3577 9542
Special weather statement, Jul 9, 4:26 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT THU JUL 9 2015

OKZ062-063-067>070-092215-
ADAIR OK-MUSKOGEE OK-CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK-
426 PM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON...
SOUTHEASTERN MAYES...SOUTHEASTERN WAGONER...NORTHEASTERN MUSKOGEE...
SOUTHERN DELAWARE...CHEROKEE AND NORTHWESTERN ADAIR COUNTIES UNTIL
515 PM CDT...

AT 425 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SALINA TO NEAR
MUSKOGEE...AND MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. A FEW
STORMS EMBEDDED WITHIN THE LINE HAVE SHOWN SIGNS OF LOW LEVEL
ROTATION.

LOCATIONS IMPACTED INCLUDE...
MUSKOGEE...TAHLEQUAH...WAGONER...JAY...FORT GIBSON...LOCUST GROVE...
SALINA...COLCORD...KANSAS...OKAY...HULBERT...OAKS...LEACH...SEQUOYAH
STATE PARK...PROCTOR...PEGGS...SCRAPER...ELDON...CHEROKEE LANDING
STATE PARK AND ROSE.

LAT...LON 3646 9461 3573 9482 3569 9544 3633 9524
TIME...MOT...LOC 2125Z 253DEG 42KT 3628 9519 3576 9535
Local storm report, Jul 9, 5:06 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TSTM WND GST     TAHLEQUAH               35.92N 94.97W
07/09/2015  E60 MPH          CHEROKEE           OK   BROADCAST MEDIA

            THUNDERSTORM WIND GUST OF 50 TO 60 MPH ESTIMATED AT THE
            NSU CAMPUS IN TAHLEQUAH.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 12:26 AM CDTAreal Flood AdvisoryTSABenton, Washington3 hr
Jul 9, 1:34 AM CDTAreal Flood AdvisoryTSACarroll, Madison3 hr
Jul 9, 3:43 AM CDTFlash Flood WatchTSABenton, Carroll15 hr
Jul 9, 8:51 AM CDTRiver Flood WarningTSACrawford, Sebastian61 hr
Jul 9, 1:56 PM CDTRiver Flood WarningTSAFranklin, Johnson, Logan3 days
Jul 9, 2:14 PM CDTAreal Flood AdvisoryTSACarroll, Madison4 hr
Jul 9, 5:15 PM CDTSevere Thunderstorm WarningTSABenton, Washington30 min
Jul 9, 5:23 PM CDTSpecial Weather StatementTSABenton67 min
Jul 9, 5:33 PM CDTSevere Thunderstorm WarningTSABenton, Washington42 min
Jul 9, 6:00 PM CDTSpecial Weather StatementTSABenton60 min
Jul 9, 6:07 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington68 min
Jul 9, 6:41 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington49 min
Jul 9, 6:37 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee4 hr
Jul 9, 8:04 AM CDTRiver Flood WarningTSAAdair39 hr
Jul 9, 8:40 AM CDTRiver Flood AdvisoryTSACherokee, Delaware34 hr
Jul 9, 10:20 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner4 hr
Jul 9, 10:59 AM CDTSpecial Weather StatementTSAWagoner46 min
Jul 9, 11:13 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee4 hr
Jul 9, 11:32 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Craig, Delaware, Mayes, Muskogee and 3 more4 hr
Jul 9, 11:46 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes4 hr
Jul 9, 12:19 PM CDTSpecial Weather StatementTSADelaware41 min
Jul 9, 12:28 PM CDTFlash Flood WarningTSACraig, Delaware, Ottawa3 hr
Jul 9, 12:43 PM CDTSpecial Weather StatementTSAWagoner47 min
Jul 9, 1:26 PM CDTSpecial Weather StatementTSACraig, Nowata, Rogers49 min
Jul 9, 1:42 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee4 hr
Jul 9, 2:32 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more3 hr
Jul 9, 2:37 PM CDTAreal Flood AdvisoryTSACraig, Nowata, Ottawa, Rogers, Washington3 hr
Jul 9, 2:47 PM CDTSpecial Weather StatementTSACreek43 min
Jul 9, 3:26 PM CDTSpecial Weather StatementTSAOkmulgee49 min
Jul 9, 3:28 PM CDTAreal Flood WarningTSACraig, Delaware, Mayes, Ottawa, Rogers12 hr
Jul 9, 3:48 PM CDTSpecial Weather StatementTSAWagoner42 min
Jul 9, 3:56 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner36 min
Jul 9, 4:12 PM CDTSpecial Weather StatementTSATulsa48 min
Jul 9, 4:15 PM CDTSpecial Weather StatementTSAMuskogee45 min
Jul 9, 4:26 PM CDTSpecial Weather StatementTSACherokee, Delaware, Mayes49 min
Jul 9, 4:40 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner37 min
Jul 9, 4:44 PM CDTTornado WarningTSACherokee, Muskogee12 min
Jul 9, 5:09 PM CDTSpecial Weather StatementTSAMcIntosh51 min
Jul 9, 6:23 PM CDTSpecial Weather StatementTSAAdair52 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.